# SDR ARWA980801

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8968U
- Make and model: Doug DC-8-62
- Aircraft serial: 46069
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: A3861910005
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

JFK - FLT 9974 - INBOUND LOG ITEM:  F/O ALTIMETER INTERMITTENT.  STICKS AT ALTITUDE THEN ROLLS.  REMOVED AND REPLACED ALTIMETER IAW MM 34-16-0.  OPS NORMAL.  (X)
